MAUDE Adverse Event Report: Heartflow, Inc. Heartflow Analysis

Heartflow, Inc. Heartflow Analysis
Model Number 4.x
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
Heartflow Analysis
Common Device Name
Heartflow Analysis
Manufacturer (Section D)
Heartflow, Inc.
135 main street
suite 1000
san francisco CA 94105 -190
Manufacturer (Section G)
Heartflow, Inc.
135 main street
suite 1000
san francisco CA 94105 -190
Manufacturer Contact
avelina alvarado
135 main street
suite 1000
san francisco, CA 94105--190
+1(650)241-1221
MDR Report Key50822565
Report Number3021637148-2026-00018
Device Sequence Number21502219
Product Code PJA
UDI-Device Identifier00853341006701
UDI-Public(01)00853341006701(10)HFA_4.7.0.3(11)2026-08-07
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K250902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.x
Device Lot NumberHFA_4.7.0.3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown